# SDR DALA2025082106238

- Difficulty date: August 18, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 91,882 hours, 43,136 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SHIP 3228 DISC: MULTIPLE BIRD STRIKES ON FINAL APPROACH TO CHS EVIDENCE OF BIRDSTRIKE TO NR 2 ENGINE SMELLS IN CABIN. SMOKE/FUMES QUESTIONARE FORM SUBMITTED. C/A : C/W BIRD STRIKE INSPECTION IAW AMM 05-51 FOUND EVIDENCE OF BIRD STRIKE IN #2 ENGINE. C/W WITH BIRD STRIKE INSPECTION OF NR 2 ENGINE IAW  AMM 72-00 NO DAMAGE FOUND PERFORMED DECANTAMINATION OF ECS LEVEL A IAW WITH AMM 21-00 NO FUMES NOTED. R&R BOTH RECIRCULATION FILTERS IAW AMM 21-21. ACFT IS OK FOR SERVICE. REMOVED BOROSCOPE PLUGS PERFORMED BOROSCOPE NINSPECTION OF NR 2 ENGINE HPC STAGES 1,4,8, COMBUSTION CHAMBER AND HPT NOZZLES PER AMM 72-00-200-001A, NO DEFECTS NOTED. REINSTALLED BOROSCOPE PLUGS. (LP: 7287664)
